# SDR ASAA2021030234399

- Difficulty date: March 2, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,761 hours, 11,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AFT SPAR VERTICAL PRESSURE WEB IS CRACKED IN OTBD MACHINED POCKET APPROX RBL 40 GROUNDED - YES. CUT OUT DAMAGED SECTION OF WEB AND REPAIRED IAW B737-800 SRM 57-10-10-2R-3 REPAIR 3. THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND 36,000 FLIGHT CYCLE INTERVAL THERE AFTER.
